# SDR DALA2016110408259

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 67,715 hours, 49,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK HALF OF CABIN EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED THE BATTERY PACKS AT B5-106 & B5-103. CHECKS GOOD. ACFT OK FOR SERVICE.
